Alert archive / Wisconsin / Winter Storm Watches in 2011
Winter Storm Watch 4, NWS Milwaukee, WI
NWS Milwaukee, WI issued this winter storm watch at Apr 18, 2011, 2:45 PM CDT for 4 counties in Wisconsin. It took effect at Apr 19, 2011, 4:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 18, 2011, 2:45 PM CDT (19:45 UTC)
- In effect from
- Apr 19, 2011, 4:00 PM CDT
- Expired
- Apr 18, 2011, 9:45 PM CDT
- In force
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Green Lake County, WI, Marquette County, WI, Sauk County, WI
The radar
The Milwaukee radar (KMKX), 102 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.8 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 777 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- -65 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
591 WWUS43 KMKX 181945 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 245 PM CDT MON APR 18 2011 ...PERIOD OF HEAVY SNOW AND SLEET LIKELY OVER PARTS OF SOUTH CENTRAL WISCONSIN... .A WINTER STORM WATCH HAS BEEN ISSUED FOR A PORTION OF SOUTH CENTRAL WISCONSIN...ALONG AND NORTH OF A LINE FROM SPRING GREEN TO COLUMBUS TO GREEN LAKE. THIS AREA INCLUDES REEDSBURG...PORTAGE AND MONTELLO. THE WINTER STORM WATCH IS IN EFFECT FROM 4 PM CDT TUESDAY THROUGH 7 AM CDT WEDNESDAY. STRENGTHENING LOW PRESSURE IS EXPECTED TO MOVE ACROSS CENTRAL ILLINOIS INTO LOWER MICHIGAN TUESDAY NIGHT. ALONG WITH BLUSTERY EAST TO NORTHEAST WINDS...THIS LOW PRESSURE SYSTEM WILL BRING A MIXTURE OF RAIN...SLEET AND SNOW TO THE WATCH AREA ON TUESDAY...CHANGING TO SNOW AND SLEET BY TUESDAY EVENING. DUE TO THE INCREASING SUN ANGLE AND TEMPERATURES SLIGHTLY ABOVE FREEZING...MOST OF THE SNOW AND SLEET THAT IS EXPECTED TO OCCUR EARLIER TUESDAY IS EXPECTED TO MELT ON THE ROADWAYS...AND ACCUMULATE MAINLY ON GRASSY AREAS. AS TEMPERATURES BEGIN TO COOL LATE TUESDAY AFTERNOON AND TUESDAY NIGHT...THE SNOW AND SLEET WILL BEGIN TO STICK TO THE GROUND. AT THIS TIME...SNOW AND SLEET ACCUMULATIONS COULD EXCEED 6 INCHES IN THE WATCH AREA. WIZ046-047-056-057-190345- /O.NEW.KMKX.WS.A.0004.110419T2100Z-110420T1200Z/ MARQUETTE-GREEN LAKE-SAUK-COLUMBIA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE... WISCONSIN DELLS 245 PM CDT MON APR 18 2011 ...WINTER STORM WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. * TIMING...MODERATE TO OCCASIONALLY HEAVY SNOW AND SLEET FROM LATER TUESDAY AFTERNOON THROUGH TUESDAY NIGHT. * SNOW AND SLEET ACCUMULATIONS...5 TO 7 INCHES. * WINDS...NORTHEAST WINDS 15 TO 30 MPH WITH GUSTS TO 35 MPH...BECOMING NORTH BY WEDNESDAY MORNING. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS AND REDUCED VISIBILITY FROM THE ACCUMULATING SNOW AND SLEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ MBK
1 follow-up statement
730 WWUS43 KMKX 190245 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 945 PM CDT MON APR 18 2011 ...PERIOD OF HEAVY SNOW AND SLEET LIKELY OVER PARTS OF SOUTH CENTRAL WISCONSIN... .A WINTER STORM WARNING HAS BEEN ISSUED FOR A PORTION OF SOUTH CENTRAL WISCONSIN...WHICH INCLUDES THE COUNTIES OF MARQUETTE...GREEN LAKE AND FOND DU LAC. A WINTER WEATHER ADVISORY IS IN EFFECT FOR THE TIER OF COUNTIES GENERALLY JUST TO THE SOUTH AND EAST OF THIS AREA. THE WARNING AND THE ADVISORY ARE IN EFFECT FROM 1 PM CDT TUESDAY THROUGH 7 AM CDT WEDNESDAY. STRENGTHENING LOW PRESSURE IS EXPECTED TO MOVE ACROSS CENTRAL ILLINOIS INTO LOWER MICHIGAN TUESDAY NIGHT. ALONG WITH BLUSTERY EAST TO NORTHEAST WINDS...THIS LOW PRESSURE SYSTEM IS EXPECTED TO BRING PERIODS OF HEAVY SNOW...AND POSSIBLY A PERIOD OF SLEET..TO THE WARNING AREA. A MORE SUBSTANTIAL MIX OF SNOW AND SLEET IS EXPECTED IN THE ADVISORY AREAS. AROUND 6 INCHES OF SNOW IS EXPECTED IN THE WARNING AREAS. DUE TO THE INCREASING SUN ANGLE AND TEMPERATURES SLIGHTLY ABOVE FREEZING...THERE IS UNCERTAINTY AS TO HOW MUCH WILL ACCUMULATE ON ROADS AND GRASSY AREAS. SOME MELTING IS EXPECTED. AS TEMPERATURES BEGIN TO COOL LATE TUESDAY AFTERNOON AND TUESDAY NIGHT...THE SNOW AND SLEET WILL BEGIN TO STICK TO THE GROUND. WIZ046-047-191045- /O.UPG.KMKX.WS.A.0004.110419T2100Z-110420T1200Z/ /O.NEW.KMKX.WS.W.0004.110419T1800Z-110420T1200Z/ MARQUETTE-GREEN LAKE- INCLUDING THE CITIES OF...MONTELLO...BERLIN 945 PM CDT MON APR 18 2011 ...WINTER STORM WARNING IN EFFECT FROM 1 PM TUESDAY TO 7 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WINTER STORM WARNING FOR SNOW AND A LITTLE SLEET...WHICH IS IN EFFECT FROM 1 PM TUESDAY TO 7 AM CDT WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...MODERATE TO OCCASIONALLY HEAVY SNOW AND SLEET FROM TUESDAY AFTERNOON THROUGH TUESDAY NIGHT. * SNOW AND SLEET ACCUMULATIONS...6 TO 7 INCHES. * WINDS...NORTHEAST WINDS 15 TO 30 MPH WITH GUSTS TO 35 MPH... BECOMING NORTH BY WEDNESDAY MORNING. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS AND REDUCED VISIBILITY FROM THE ACCUMULATING SNOW AND SLEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. && $$ WIZ051-191045- /O.NEW.KMKX.WS.W.0004.110419T1800Z-110420T1200Z/ FOND DU LAC- INCLUDING THE CITY OF...FOND DU LAC 945 PM CDT MON APR 18 2011 ...WINTER STORM WARNING IN EFFECT FROM 1 PM TUESDAY TO 7 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WINTER STORM WARNING FOR SNOW AND A LITTLE SLEET...WHICH IS IN EFFECT FROM 1 PM TUESDAY TO 7 AM CDT WEDNESDAY. * TIMING...MODERATE TO OCCASIONALLY HEAVY SNOW AND SLEET FROM TUESDAY AFTERNOON THROUGH TUESDAY NIGHT. * SNOW AND SLEET ACCUMULATIONS...AROUND 6 INCHES. * WINDS...NORTHEAST WINDS 15 TO 30 MPH WITH GUSTS TO 35 MPH... BECOMING NORTH BY WEDNESDAY MORNING. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS AND REDUCED VISIBILITY FROM THE ACCUMULATING SNOW AND SLEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. && $$ WIZ056-057-191045- /O.UPG.KMKX.WS.A.0004.110419T2100Z-110420T1200Z/ /O.NEW.KMKX.WW.Y.0013.110419T1800Z-110420T1200Z/ SAUK-COLUMBIA- INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS 945 PM CDT MON APR 18 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 7 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WINTER WEATHER ADVISORY FOR MIX OF SNOW AND SLEET...WHICH IS IN EFFECT FROM 1 PM TUESDAY TO 7 AM CDT WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...SNOW AND SLEET FROM TUESDAY AFTERNOON THROUGH TUESDAY NIGHT. * SNOW AND SLEET ACCUMULATIONS...3 TO 5 INCHES. * WINDS...NORTHEAST WINDS 15 TO 30 MPH WITH GUSTS TO 35 MPH... BECOMING NORTH BY WEDNESDAY MORNING. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS AND REDUCED VISIBILITY FROM THE ACCUMULATING SNOW AND SLEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND SLEET WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ WIZ052-058-191045- /O.NEW.KMKX.WW.Y.0013.110419T1800Z-110420T1200Z/ SHEBOYGAN-DODGE- INCLUDING THE CITIES OF...SHEBOYGAN...BEAVER DAM 945 PM CDT MON APR 18 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 7 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WINTER WEATHER ADVISORY FOR A MIXTURE OF SNOW AND SLEET...WHICH IS IN EFFECT FROM 1 PM TUESDAY TO 7 AM CDT WEDNESDAY. * TIMING...SNOW AND SLEET FROM TUESDAY AFTERNOON THROUGH TUESDAY NIGHT. * SNOW AND SLEET ACCUMULATIONS...3 TO 5 INCHES. * WINDS...NORTHEAST WINDS 15 TO 30 MPH WITH GUSTS TO 35 MPH... BECOMING NORTH BY WEDNESDAY MORNING. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS AND REDUCED VISIBILITY FROM THE ACCUMULATING SNOW AND SLEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND SLEET WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ DAVIS
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this winter storm watch went out at Apr 18, 3:30 AM CDT, 11 hours 15 minutes earlier.
Area forecast discussion, Apr 18, 3:30 AM CDT, 11 hours 15 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 AM CDT MON APR 18 2011 .TODAY...FORECAST CONFIDENCE...MEDIUM DESPITE DRIER AIR AND EVAPORATIVE COOLING BOUNDARY LAYER TEMPS IN PRECIP AREA ARE SLOW TO COOL IN SOUTH CENTRAL WISCONSIN. DEW POINTS INCREASING MORE THAN TEMPERATURES DROPPING IN FAR SOUTH CENTRAL WISCONSIN. EVEN SO AREAS IN SOUTHEAST WISCONSIN CLOSER TO DRIER AIR HAVE SWITCHED TO SNOW. BEST MID LEVEL FRONTOGENESIS AND UPWARD LIFT OCCURRING NOW AND WILL QUICKLY PUSH EAST AFTER SUNRISE...SO SNOW POTENTIAL ENDS QUICKLY AS LIFT MOVES EAST. WILL GO MORE WITH A RAIN/SNOW MIX IN FAR SOUTH CENTRAL WISCONSIN BUT MAINLY SNOW FAR SOUTHEAST AT 12Z THEN ENDING PRECIPITATION. RUC SOUNDINGS PICK THIS UP BETTER THAN COOLER NAM. UPPER DIVERGENCE IS LESS THAN PREVIOUS FORECASTS...AND SURFACE LOW AND 850 MB LOW LEVEL JET FARTHER SOUTH. BY 10 AM EXPECT MEASURABLE PRECIPITATION TO BE EAST OF THE FORECAST AREA AS MID LEVEL SHORTWAVE/VORT MAX REACHES LOWER MICHIGAN/INDIANA BORDER AREA. DOWNWARD 700 MB OMEGA BY NOON ACROSS THE FORECAST AREA. FORECAST SOUNDINGS SHOW MID LEVEL DRYING...WITH ONLY LINGERING LOW LEVEL MOISTURE. THEREFORE SOME BREAKS IN CLOUDS EXPECTED BEFORE MID/HIGH LEVEL MOISTURE MOVES IN LATE IN THE AFTERNOON. .TONIGHT...FORECAST CONFIDENCE...MEDIUM RIGHT ENTRANCE REGION OF UPPER JET OVER THE FORECAST AREA LATE TONIGHT. UPPER DIVERGENCE INCREASES. NAM HAS THIS HAPPENING SLOWER THAN GFS. AS A RESULT NAM HAS LIGHT PRECIPITATION MAINLY OVER SOUTH CENTRAL WISCONSIN TOWARDS SUNRISE...WHILE ECMWF/GFS BRINGS LIGHT PRECIPITATION...ESPECIALLY FAR SOUTH MAINLY AFTER MIDNIGHT. PREFER THE SOMEWHAT SLOWER NAM...SO WILL TRIM NAM POPS MOST AREAS. FORECAST SOUNDINGS HAVE TEMPERATURES BELOW FREEZING OVER ALL BUT BOUNDARY LAYER. WILL THEREFORE BRING MAINLY RAIN/SNOW MIX. WILL ALSO RAISE MIN TEMPS A LITTLE FROM MAV MOS VALUES. .TUESDAY AND WEDNESDAY...FORECAST CONFIDENCE...LOW TO MEDIUM LOW PRESSURE WILL MOVE INTO SOUTHWEST ILLINOIS BY TUESDAY EVENING...REACHING LOWER MICHIGAN BY WEDNESDAY MORNING. OVERALL...THE SPREAD OF LOW TRACKS AMONG MODELS HAS DECREASED...BUT THERE STILL REMAINS TWO GENERAL SCENARIOS. THE NAM/CANADIAN SOLUTIONS REMAIN NORTH...TAKING THE LOW ACROSS FAR SOUTHEAST WI. MEANWHILE...THE ECMWF REMAINS SOUTH...NOW JOINED BY THE GFS...TAKING THE LOW FROM THE SOUTH HALF OF ILLINOIS TO THE DETROIT AREA. . OPTED TO BUMP THINGS A LITTLE MORE TOWARD THE COLDER SOLUTION FOR THIS FORECAST PACKAGE DUE TO CONSISTENT ECMWF BEING JOINED BY THE GFS. EVEN WITH SMALLER SPREAD IN LOW TRACKS...STILL A PRETTY GOOD IMPACT IF ONE SOLUTION IS RIGHT VS THE OTHER. NORTHERN SOLUTION WOULD BE MOSTLY RAIN WITH SOME THUNDER...POSSIBLY MIXED WITH SNOW ACROSS THE NORTHWEST. SOUTHERN SOLUTION WOULD BE STILL BE MOSTLY RAIN SOUTH...BUT SNOW FOR MUCH OF THE TIME FROM SHEBOYGAN TO LONE ROCK AND NORTHWARD...AND A MIX IN BETWEEN. INCREASED SNOW ACCUMULATIONS IN THE NORTH PER COLDER TREND...KEEPING STORM TOTALS GENERALLY UNDER 6 INCHES. OPTED TO NOT GO WITH A WINTER STORM WATCH FOR NOW...AS STILL NOT ENOUGH CONFIDENCE IN COLDER SOLUTION...WITH WARMER SCENARIOS STILL OUT THERE. EITHER WAY...LOOKS PRETTY WET TUESDAY INTO WEDNESDAY. HOPEFULLY MODELS COME INTO BETTER AGREEMENT SOON...AS PRECIP WITH THIS SYSTEM SHOULD BE MOVING IN FROM THE SOUTHWEST TONIGHT. WITH THE CURRENT BLEND OF MODEL SOLUTIONS...EXPECT HIGH TEMPS AROUND 10 TO 20 DEGREES BELOW NORMAL FOR TUESDAY AND WEDNESDAY. .THURSDAY...FORECAST CONFIDENCE...MEDIUM SHOULD SEE SOME SUN RETURN FOR THURSDAY AS HIGH PRESSURE BRIEFLY MOVES THROUGH. COLDER AIR BEHIND THE DEPARTING SYSTEM WILL KEEP HIGHS BELOW NORMAL THOUGH. .FRIDAY THROUGH SUNDAY...FORECAST CONFIDENCE...LOW TO MEDIUM MODELS INDICATE YET ANOTHER LOW TO HEAD FOR THE STATE FRIDAY...MOVING THROUGH THE AREA IN THE FRIDAY AFTERNOON TO FRIDAY NIGHT RANGE...DEPENDING ON THE MODEL. THOUGH THERE ARE DIFFERENCES IN TIMING AND PLACEMENT...MODELS GENERALLY AGREE ON TAKING THE LOW EITHER THROUGH FAR SOUTHERN WISCONSIN...OR TO THE SOUTH OF THE STATE. THIS WOULD RESULT IN ANOTHER ROUND OF CHILLY APRIL SHOWERS FOR SOUTHERN WISCONSIN. HIGH PRESSURE SHOULD RETURN BY SATURDAY PER THE GFS AND ECMWF...THOUGH THE CANADIAN DEVELOPS ANOTHER LOW AND BRINGS PRECIP CHANCES. WENT WITH LOW CHANCE POPS WITH CANADIAN SOLUTION NOT AGREEING ON THE HIGH. && .AVIATION... SOME MVFR CIGS MAINLY IN AREAS FROM LONE ROCK TO MADISON TO MILWAUKEE AND TO THE SOUTH WITH DEEPER MOISTURE/PRECIPITATION. DRIER AIR FEEDING IN FROM THE NORTH. BY 15Z PRECIPITATION SHOULD END AND CIGS WILL RISE. SOME DOWNWARD MOTION BY NOON TO DRY MID LEVELS. MAINLY VFR CIGS THIS AFTERNOON WITH SOME BREAKS IN THE CLOUDS...ESPECIALLY NORTH. CEILINGS LOWER LATE TONIGHT TO MVFR CONDITIONS WITH SOME IFR CEILINGS POSSIBLE MAINLY SOUTH CENTRAL WISCONSIN IN MIXED PRECIPITATION. && .MARINE... NORTHEAST WINDS WILL PERSIST BUT REMAIN BELOW SMALL CRAFT CONDITIONS TODAY AND TONIGHT BUT WAVES MAY APPROACH SMALL CRAFT CRITERIA TONIGHT. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TUESDAY THROUGH SUNDAY...DDV/07 TODAY/TONIGHT AND AVIATION/MARINE...HENTZ/06
Hazardous weather outlook, Apr 18, 8:28 AM CDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 828 AM CDT MON APR 18 2011 WIZ046-047-051-052-056>060-062>072-191330- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 828 AM CDT MON APR 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AFTERNOON AND TUESDAY EVENING AS A STRONG LOW PRESSURE SYSTEM TRACKS OUT OF THE KANSAS OKLAHOMA AREA TONIGHT AND INTO LOWER MICHIGAN BY WEDNESDAY MORNING. THERE IS SOME SNOW ACCUMULATION POTENTIAL TUESDAY INTO WEDNESDAY...MAINLY WEST AND NORTHWEST OF MADISON...TO FOND DU LAC AND SHEBOYGAN. YET ANOTHER LOW MAY MOVE ACROSS THE CENTRAL PLAINS FRIDAY MORNING TOWARDS LOWER MICHIGAN LATE FRIDAY NIGHT..BRINGING A CHANCE OF THUNDERSTORMS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THIS WEEK. LMZ643>646-191330- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 828 AM CDT MON APR 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT WAVES MAY APPROACH SMALL CRAFT CRITERIA TONIGHT DUE TO PERSISTENT NORTHEAST WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG LOW PRESSURE SYSTEM WILL AFFECT LAKE MICHIGAN FROM TUESDAY THROUGH WEDNESDAY....RESULTING IN BRISK WINDS AND HIGH WAVES THAT WILL LIKELY REACH SMALL CRAFT CRITERIA. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AFTERNOON AND EVENING. YET ANOTHER LOW MAY MOVE ACROSS THE CENTRAL PLAINS FRIDAY MORNING TOWARDS LOWER MICHIGAN LATE FRIDAY NIGHT..BRINGING A CHANCE OF THUNDERSTORMS ON FRIDAY...ALONG WITH THE POSSIBILITY OF NEEDED SMALL CRAFT ADVISORIES. WWW.WEATHER.GOV/MKX MBK
In the hours before
Local storm report, Apr 18, 9:08 AM CDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
908 AM CDT MON APR 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW 6 NW KENOSHA 42.64N 87.90W
04/18/2011 M3.7 INCH KENOSHA WI TRAINED SPOTTER
&&
PZABELThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 3:04 PM CDT | Small Craft Advisory | MKX | 49 hr |
Nearby
Winter Storm Watches in Wisconsin, 2011Every winter storm watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.